RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 412–417 (Mi tvp3611)  

Short Communications

Exponential Formulas and Dolean Equation for Discontinuous Two-Parametrical Processes

Yu. S. Mishura


Full text: PDF file (833 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 388–392

Bibliographic databases:

Received: 20.05.1987

Citation: Yu. S. Mishura, “Exponential Formulas and Dolean Equation for Discontinuous Two-Parametrical Processes”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 412–417; Theory Probab. Appl., 33:2 (1988), 388–392

Citation in format AMSBIB
\Bibitem{Mis88}
\by Yu.~S.~Mishura
\paper Exponential Formulas and Dolean Equation for Discontinuous Two-Parametrical Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 412--417
\mathnet{http://mi.mathnet.ru/tvp3611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954596}
\zmath{https://zbmath.org/?q=an:0674.60054|0647.60056}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 388--392
\crossref{https://doi.org/10.1137/1133063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3611
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:177
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020